Advertisement

Journal d’Analyse Mathématique

, Volume 35, Issue 1, pp 209–235 | Cite as

Onn-widths of periodic functions

  • Allan Pinkus
Article

Keywords

Periodic Function Trigonometric Polynomial Total Positivity Optimal Subspace Good Quadrature Formula 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. Karlin,Total Positivity, Vol. 1, Stanford Univ. Press, Stanford, Calif., 1968.MATHGoogle Scholar
  2. 2.
    A. Kolmogoroff,Uber die beste Annaherung von Funktionen einer gegebenen Functionenklasse, Ann. of Math.37 (1936), 107–110.CrossRefMathSciNetGoogle Scholar
  3. 3.
    J. C. Mairhuber, I. J. Schoenberg and R. E. Williamson,On variation diminishing transformations on the circle, Rend. Circ. Mat. Palermo (2)8 (1959), 241–270.MATHMathSciNetGoogle Scholar
  4. 4.
    Yu. I. Makovoz,Diameters of some function classes in the space L, Vescī Akad. Navuk BSSR Ser. Fīz.-Mat. Navuk4 (1969), 19–28.MathSciNetGoogle Scholar
  5. 5.
    Yu. I. Makovoz,On a method for estimation from below of diameters of sets in Banach spaces, Math. USSR-Sb.16 (1972), 139–146.MATHCrossRefGoogle Scholar
  6. 6.
    A. A. Melkman and C. A. Micchelli,Spline functions are optimal for L 2 n-width, Illinois J. Math.22 (1978), 541–564.MATHMathSciNetGoogle Scholar
  7. 7.
    C. A. Micchelli and A. Pinkus,On n-widths in L , Trans. Amer. Math. Soc.234 (1977), 139–174.MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    C. A. Micchelli and A. Pinkus,Some problems in the approximation of functions of two variables and n-widths of integral operators, J. Approximation Theory24 (1978), 51–77.MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    L. Nirenberg,Topics in Nonlinear Functional Analysis, Courant Inst. of Math. Sciences, New York, 1974.MATHGoogle Scholar
  10. 10.
    A. Pinkus,A simple proof of the Hobby-Rice theorem, Proc. Amer. Math. Soc.60 (1976), 82–84.CrossRefMathSciNetGoogle Scholar
  11. 11.
    G. Pólya and I. J. Schoenberg,Remarks on de la Vallée Poussin means and convex conformal maps of the circle, Pacific J. Math.8 (1958), 295–334.MATHMathSciNetGoogle Scholar
  12. 12.
    Yu. N. Subbotin,Diameter of class W′L in L(0,2π) and spline function approximation, Mat. Zametki7 (1970), 43–52 (translated as Math. Notes7 (1970), 27–32).MATHMathSciNetGoogle Scholar
  13. 13.
    L. V. Taikov,On approximating some classes of periodic functions in mean, Proc. Steklov Inst. Math.88 (1967), 65–74.MathSciNetGoogle Scholar
  14. 14.
    V. M. Tichomirov,Best methods of approximation and interpolation of differentiable functions in the space C[−1,1], Mat. Sb.80 (1969), 290–304 (translated as Math. USSR-Sb.9 (1969), 255–289).MathSciNetGoogle Scholar
  15. 15.
    A. A. Zensykbaev,On the best quadrature formula on the class W′L p, Dokl. akad. Nauk USSR. USSR (1976) (translated as Soviet Math. Dokl.17 (1976), 377–380).Google Scholar

Copyright information

© Hebrew University of Jerusalem 1979

Authors and Affiliations

  • Allan Pinkus
    • 1
  1. 1.Department of MathematicsTechnion-Israel Institute of TechnologyHaifaIsrael

Personalised recommendations